# SDR DL72S001765

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 72,966 hours, 57,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, 1.25 INCH CRACK IN THE RT FS 870 KEEL BEAM I/B ATTACH ANGLE.  STOP DRILLED CRACK PER B727 DRD 53-10-9D FIG 806D.
